QOP Network Publications

The following list contains some relevant publications authored or co-authored by members of the QOP network.

  1. M. Abel and W. Żelazko, Properties of \(T Q\)-algebras, Proc. Estonian Academy of Sciences 60 (2011), 141–148.
  2. M. Abel and W. Żelazko, A characterization of non-removable ideals in commutative multiplicatively pseudoconvex algebras, Rendiconti del Circolo Matematico di Palermo 62 (2013), 179–187.
  3. M. Alaghmandan, Y. Choi and E. Samei, ZL-amenability and characters for the restricted direct products of finite groups, J. Mathematical Analysis and Applications 411 (2014), 314–328. arXiv:1110.6683
  4. M. Alaghmandan, Y. Choi and E. Samei, ZL-amenability constants of finite groups with two character degrees, Canadian Mathematical Bulletin 57 (2014), 449–462. arXiv:1302.1929
  5. M. Almus, D. P. Blecher and C. J. Read, Ideals and hereditary subalgebras in operator algebras, Studia Mathematica 212 (2012), 65–93. arXiv:1206.3466
  6. S. A. Argyros, A. Manoussakis and A. Pelczar-Barwacz, Quasi-minimality and tightness by range in spaces with unconditional basis, Israel J. Mathematics 200 (2014), 19–38.
  7. A. Avilés, G. Plebanek and J. Rodríguez, A weak* separable \(C( K )^*\) space whose unit ball is not weak* separable, Trans. American Mathematical Society 366 (2014), 4733–4753. arXiv:1112.5710
  8. A. Avilés, G. Plebanek and J. Rodríguez, The McShane integral in weakly compactly generated spaces, J. Functional Analysis 259 (2010), 2776–2792. arXiv:1001.4896
  9. A. Bashar Abusaksaka and J. R. Partington, BIBO stability of some classes of delay systems and fractional systems, Systems and Control Letters 64 (2014), 43–46.
  10. A. C. R. Belton, Quantum random walks with general particle states, Communications in Mathematical Physics 328 (2014), 573–596. arXiv:1209.5059
  11. A. Belton, A. Khare, D. Guillot and M. Putinar, Schoenberg's positivity theorem in fixed dimension, submitted. arXiv:1504.07674
  12. A. C. R. Belton, J. M. Lindsay and A. G. Skalski, A vacuum-adapted approach to quantum Feynman–Kac formulae, Communications in Stochastic Analysis 6 (2012), 95–109. arXiv:1202.5241
  13. A. C. R. Belton, J. M. Lindsay and A. G. Skalski, Quantum Feynman–Kac perturbations, J. London Mathematical Society 89 (2014), 275–300. arXiv:1202.6489
  14. A. C. R. Belton and K. B. Sinha, Stopping the CCR flow and its isometric cocycles, Quarterly J. Mathematics 65 (2014), 1145–1164. arXiv:1303.5545
  15. A. C. R. Belton and S. J. Wills, An algebraic construction of quantum flows with unbounded generators, Annales de l'Institut Henri Poincaré (B) 51 (2015), 349–375. arXiv:1209.3639
  16. A. Bird, G. Jameson and N. J. Laustsen, The Giesy–James theorem for general index p, with an application to operator ideals on the pth James space, J. Operator Theory 70 (2013), 101–117. arXiv:1109.1776
  17. O. Blasco, H. G. Dales and H. L. Pham, Equivalences involving \(( p, q )\)-multi-norms, Studia Mathematica 225 (2014), 29–59.
  18. D. P. Blecher and T. Kania, Finite generation in \(C^*\)-algebras and Hilbert \(C^*\)-modules, Studia Mathematica 224 (2014), 143–151. arXiv:1402.4411
  19. D. P. Blecher and C. J. Read, Operator algebras with contractive approximate identities, II, J. Functional Analysis 264 (2013), 1049–1067. arXiv:1206.4022
  20. M. Brannan, M. Daws and E. Samei, Completely bounded representations of convolution algebras of locally compact quantum groups, Münster J. Mathematics 6 (2013), 445–482. arXiv:1107.2094
  21. C. Brech and P. Koszmider, On universal Banach spaces of density continuum, Israel J. Mathematics 190 (2012), 93–110. arXiv:1005.3530
  22. J. Cameron, M. Daws, A. Skalski and S. White, Mixing properties for locally compact quantum groups, in preparation.
  23. I. Chalendar, J. Esterle and J. R. Partington, Boundary values of analytic semigroups and associated norm estimates, in Banach Algebras 2009, (R. J. Loy, V. Runde and A. Sołtysiak, eds.), Banach Center Publications 91 (2010), 87–103.
  24. I. Chalendar, P. Gorkin and J. R. Partington, The group of invariants of an inner function with finite spectrum, J. Mathematical Analysis and Applications 389 (2012), 1259–1267. arXiv:1103.5915
  25. I. Chalendar, P. Gorkin and J. R. Partington, Prime and semiprime inner functions, J. London Mathematical Society 88 (2013), 779–800.
  26. I. Chalendar and J. R. Partington, Modern approaches to the invariant-subspace problem, Cambridge University Press, 2011.
  27. I. Chalendar and J. R. Partington, An overview of some recent developments on the invariant subspace problem, Concrete Operators 1 (2012), 1–10.
  28. Y. Choi, Singly generated operator algebras satisfying weakened versions of amenability, in Algebraic Methods in Functional Analysis, (I. G. Todorov and L. Turowska, eds.), Operator Theory: Advances and Applications 233 (2014), 33–44. arXiv:1204.6343
  29. Y. Choi, I. Farah and N. Ozawa, A nonseparable amenable operator algebra which is not isomorphic to a \(C^*\)-algebra, Forum of Mathematics, Sigma 2 (2014), e2, 12 pp. arXiv:1309.2145
  30. Y. Choi and M. Ghandehari, Weak and cyclic amenability for Fourier algebras of connected Lie groups, J. Functional Analysis 266 (2014), 6501–6530. arXiv:1304.3710
  31. H. G. Dales, Obituary: William George Bade, 1924–2012, B. London Mathematical Society 45 (2013), 875–888.
  32. H. G. Dales, Multi-norms, Acta et Commentationes Universitatis Tartuensis de Mathematica 18 (2014), 159–184.
  33. H. G. Dales, Comments on two papers of N. J. Kalton involving hermitian decompositions, in Nigel. J Kalton Selecta, (F. Gesztesy, G. Godefroy, L. Grafakos and I. Verbitsky, eds.), Birkhäuser, 2015.
  34. H. G. Dales, M. Daws, H. L. Pham and P. Ramsden, Multi-norms and the injectivity of \(L^p( G )\), J. London Mathematical Society (2) 86 (2012), 779–809. arXiv:1101.4320
  35. H. G. Dales, M. Daws, H. L. Pham and P. Ramsden, Equivalence of multi-norms, Dissertationes Mathematicae (Rozprawy Matematyczne) 498 (2014), 1–53.
  36. H. G. Dales, T. Kania, T. Kochanek, P. Koszmider and N. J. Laustsen, Maximal left ideals of the Banach algebra of bounded operators on a Banach space, Studia Mathematica 218 (2013), 245–286. arXiv:1208.4762
  37. H. G. Dales, A. T.-M. Lau and D. Strauss, Second duals of measure algebras, Dissertationes Mathematicae (Rozprawy Matematyczne) 481 (2012), 1–121.
  38. H. G. Dales and M. E. Polyakov, Multi-normed spaces, Dissertationes Mathematicae (Rozprawy Matematyczne) 488 (2012), 1–165. arXiv:1112.5148
  39. H. G. Dales, D. Strauss, Y. Zelenyuk and Yu. Zelenyuk, Radicals of some semigroup algebras, Semigroup Forum 87 (2013), 80–96. arXiv:1209.3531
  40. H. G. Dales and W. Żelazko, Generators of maximal left ideals in Banach algebras, Studia Mathematica 212 (2012), 173–193. arXiv:1209.3530
  41. K. R. Davidson, S. C. Power and D. Yang, Dilation theory for rank 2 graph algebras, J. Operator Theory 63 (2010), 245–270. arXiv:0705.4496
  42. M. Daws, Operator biprojectivity of compact quantum groups, Proc. American Mathematical Society 138 (2010), 1349–1359. arXiv:0905.1935
  43. M. Daws, Completely positive multipliers of quantum groups, International J. Mathematics  23 (2012), 1250132, 23 pp. arXiv:1107.5244
  44. M. Daws, P. Kasprzak, A. Skalski and P. Sołtan, Closed quantum subgroups of locally compact quantum groups, Advances in Mathematics 231 (2012), 3473–3501. arXiv:1203.5063
  45. M. Daws and N. J. Laustsen, Involutions on algebras of operators on a Banach space, in preparation.
  46. M. Daws and H. L. Pham, Isometries between quantum convolution algebras, Quarterly J. Mathematics 64 (2013), 373–396. arXiv:1105.0867
  47. M. Daws and V. Runde, Reiter's properties ( P1 ) and ( P2 ) for locally compact quantum groups, J. Mathematical Analysis and Applications 364 (2010), 352–365. arXiv:0705.3432
  48. M. Doré and O. Maleva, A universal differentiability set in Banach spaces with separable dual, J. Functional Analysis 261 (2011), 1674–1710. arXiv:1103.5094
  49. U. Franz, A. Skalski and R. Tomatsu, Idempotent states on the quantum groups and their classification on \(U_q( 2 )\), \(SU_q( 2)\), and \(SO_q( 3 )\), J. Noncommutative Geometry 7 (2013), 221–254. arXiv:0903.2363
  50. E. A. Gallardo-Gutiérrez and J. R. Partington, Norms of composition operators on weighted Hardy spaces, Israel J. Mathematics 196 (2013), 273–283.
  51. E. A. Gallardo-Gutiérrez and J. R. Partington, A generalization of the Aleksandrov operator and adjoints of weighted composition operators, Annales de l'Institut Fourier 63 (2013), 373–389.
  52. K. P. Hart, T. Kania and T. Kochanek, A chain condition for operators from \(C( K )\)-spaces, Quarterly J. Mathematics 65 (2014), 703–715. . arXiv:1211.2770
  53. B. Jacob, J. R. Partington and S. Pott, On Laplace–Carleson embedding theorems, J. Functional Analysis 264 (2013), 783–814. arXiv:1201.1021
  54. B. Jacob, J. R. Partington and S. Pott, Weighted multiple interpolation and the control of perturbed semigroup systems, J. Evolution Equations 13 (2013), 395–410. arXiv:1210.2699
  55. B. Jacob, J. R. Partington and S. Pott, Applications of Laplace–Carleson embeddings to admissibility and controllability, SIAM J. Control and Optimization 52 (2014), 1299–1313. arXiv:1203.2666
  56. G. J. O. Jameson, Inequalities comparing \(( a + b )^p - a^p - b^p\) and \(a^{p - 1} b + a b^{p - 1}\), Elemente der Mathematik 68 (2013), 1–6.
  57. G. J. O. Jameson and T. P. Jameson, An inequality for the gamma function conjectured by D. Kershaw, J. Mathematical Inequalities 6 (2012), 175–181.
  58. N. J. Kalton (prepared for publication by H. G. Dales), Hermitian operators on complex Banach lattices and a problem of Garth Dales, J. London Mathematical Society (2) 86 (2012), 641–656.
  59. T. Kania, A reflexive Banach space whose algebra of operators is not a Grothendieck space, J. Mathematical Analysis and Applications 401 (2013), 242–243. arXiv:1211.2867
  60. T. Kania, A short proof of the fact that the matrix trace is the expectation of the numerical values, American Mathematical Monthly, to appear. arXiv:1402.4272
  61. T. Kania and T. Kochanek, The ideal of weakly compactly generated operators acting on a Banach space, J. Operator Theory 71 (2014), 455–477. arXiv:1206.5424
  62. T. Kania, P. Koszmider and N. J. Laustsen, A weak*-topological dichotomy with applications in operator theory, Trans. London Mathematical Society 1 (2014), 1–28. arXiv:1303.0020
  63. T. Kania, P. Koszmider and N. J. Laustsen, Banach spaces whose algebra of bounded operators has the integers as their \(K_0\)-group, J. Mathematical Analysis and Applications 428 (2015), 282–294. arXiv:1303.2606
  64. T. Kania and N. J. Laustsen, Uniqueness of the maximal ideal of the Banach algebra of bounded operators on \(C( [ 0, \omega_1 ] )\), J. Functional Analysis 262 (2012), 4831–4850. arXiv:1112.4800
  65. T. Kania and N. J. Laustsen, Operators on two Banach spaces of continuous functions on locally compact spaces of ordinals, Proc. American Mathematical Society 143 (2015), 2585–2596. arXiv:1304.4951
  66. T. Kania and N. J. Laustsen, Uniqueness of the maximal ideal of operators on the \(\ell_p\)-sum of \(\ell_\infty^n\) (\(n \in \mathbb{N}\)) for \(1 < p < \infty\), preprint. arXiv:1405.5715
  67. T. Kania and R. J. Smith, Chains of functions in \(C( K )\)-spaces, preprint. arXiv:1310.4035
  68. D. Kitson, The Taylor–Browder spectrum on prime \(C^*\)-algebras, Integral Equations and Operator Theory 72 (2012), 403–418.
  69. D. Kitson and S. Power, A Laman theorem for non-Euclidean bar-joint frameworks, preprint. arXiv:1304.3385
  70. D. Kitson and S. Power, The rigidity of infinite graphs, preprint.
  71. T. Kochanek, \(\mathcal{F}\)-bases with brackets and with individual brackets in Banach spaces, Studia Mathematica 211 (2012), 259–268. arXiv:1207.3097
  72. T. Kochanek, Stability of vector measures and twisted sums of Banach spaces, J. Functional Analysis 264 (2013), 2416–2456. arXiv:1208.4755
  73. T. Kochanek and M. Lewicki, Characterisation of \(L_p\)-norms via Hölder's inequality. J. Mathematical Analysis and Applications 399 (2013), 403–410. arXiv:1209.4587
  74. P. Koszmider, Banach spaces of continuous functions with few operators, Mathematische Annalen 330 (2004), 151–183.
  75. P. Koszmider, A survey on Banach spaces \(C( K )\) with few operators, Revista de la Real Academia de Ciencias 104 (2010), 309–326.
  76. P. Koszmider, M. Martín and J. Merí, Isometries on extremely non-complex Banach spaces, J. Institute of Mathematics of Jussieu 10 (2011), 325–348.
  77. P. Koszmider and P. Zieliński, Complementation and decompositions in some weakly Lindelöf Banach spaces, J. Mathematical Analysis and Applications 376 (2011), 329–341. arXiv:0901.1512
  78. M. Krupski and G. Plebanek, A dichotomy for the convex spaces of probability measures, Topology and its Applications 158 (2011), 2184–2190. arXiv:1104.1451
  79. N. J. Laustsen, E. Odell, Th. Schlumprecht and A. Zsák, Dichotomy theorems for random matrices and closed ideals of operators on \(\bigl( \bigoplus_{n = 1}^\infty \ell_1^n\bigr)_{c_0}\), J. London Mathematical Society (2) 86 (2012), 235–258. arXiv:1009.2923
  80. J. Leblond, J. R. Partington and E. Pozzi, Best approximation in Hardy spaces and by polynomials, with norm constraints, Integral Equations and Operator Theory 75 (2013), 491–516.
  81. J. M. Lindsay and A. G. Skalski, On quantum stochastic differential equations, J. Mathematical Analysis and Applications 330 (2007), 1093–1114. arXiv:1101.0175
  82. J. M. Lindsay and A. G. Skalski, Quantum stochastic convolution cocycles II, Communications in Mathematical Physics 280 (2008), 575–610. arxiv:math/0611497
  83. J. M. Lindsay and A. G. Skalski, Convolution semigroups of states, Mathematische Zeitschrift 267 (2011), 325–339. arXiv:0905.1296
  84. J. M. Lindsay and A. G. Skalski, Quantum stochastic convolution cocycles III, Mathematische Annalen 352 (2012), 779–804. arXiv:0905.2410
  85. J. M. Lindsay and A. G. Skalski, Quantum random walk approximation on locally compact quantum groups, Letters in Mathematical Physics 103 (2013), 765–775. arXiv:1110.3990
  86. J. M. Lindsay and S. J. Wills, Quantum stochastic cocycles and completely bounded semigroups on operator spaces, International Mathematics Research Notices 2014 (11), 3096–3139. arXiv:1101.0177
  87. J. M. Lindsay and S. J. Wills, On the generators of completely positive Markovian cocycles, preprint.
  88. A. Manoussakis and A. Pelczar-Barwacz, Strictly singular non-compact operators on a class of HI spaces, B. London Mathematical Society 45 (2013), 463–482. arXiv:1203.0243
  89. W. Marciszewski and G. Plebanek, On Corson compacta and embeddings of \(C( K )\) spaces, Proc. American Mathematical Society 138 (2010), 4281–4289.
  90. J. C. Owen and S. C. Power, Infinite bar-joint frameworks, crystals and operator theory, New York Journal of Mathematics 17 (2011), 445–490. arXiv:1009.3954
  91. J. R. Partington, Interpolation in Hardy spaces, with applications, in Topics in Functional and Harmonic Analysis. Le Touquet, Metz, Lens 2010, (C. Badea, D. Li and V. Petkova, eds.), Theta Foundation (2012), 103–122.
  92. A. Pelczar-Barwacz, Strictly singular operators in asymptotic \(\ell_p\) Banach spaces, Illinois J. Mathematics 56 (2012), 861–883. arXiv:1109.5874
  93. S. C. Power and B. Solel, Operator algebras associated with unitary commutation relations, J. Functional Analysis 260 (2011), 1583–1614. arXiv:0704.0079
  94. C. J. Read, Banach spaces with no proximinal subspaces of codimension 2, submitted to Israel J. Mathematics. arXiv:1307.7958
  95. M. Sabok, Completeness of the isomorphism problem for separable \(C^*\)-algebras, preprint. arXiv:1306.1049
  96. W. Żelazko, When does a closed ideal of a commutative unital Banach algebra contains a dense subideal?, Functiones et Approximatio, Commentarii Mathematici 44 (2011), 285–287.
  97. W. Żelazko, Around the Grauert and Remmert theorem, Communications in Mathematics and Applications 3 (2012), 109–119.
  98. W. Żelazko, Concerning strong generation of \(L( \mathcal{E} )\), Computational Methods and Function Theory 12 (2012), 363–369.
  99. W. Żelazko, Concerning dense subideals in commutative Banach algebras, Functiones et Approximatio, Commentarii Mathematici 48 (2013), 111–113.
  100. W. Żelazko, A characterization of permanent radicals in commutative locally pseudo-convex algebras, Mathematical Bulletin of the Shevchenko Scientific Society (Matematychnyj Visnik Naukovogo Tovarystva im. Shevchenka) 10 (2013), 97–104.
  101. W. Żelazko, Obituary: Aleksander Pełczyński, London Mathematical Society Newsletter 423 (2013).

Contact

The webmaster for these pages is Alexander Belton. Please contact him with any problems, suggestions or comments.